MathSciNet Relay Station
MathSciNet bibliographic data
MR372252 32F99 (32F15 32H15)
Graham, Ian Boundary behavior of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains in $C\sp{n}$ with smooth boundary. Trans. Amer. Math. Soc. 207 (1975), 219–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement